... why and how lo
Prednisone - i have taken predinsone continuously for a year, and have now stopped, I feel awful,?
Added 16 Jul 2009:
I was taking prednisone for Chrone's Disease anywhere from 30-80 grams daily, recently, I found out I was diabetic, and the doctor is the one who took me off the prednisone cold turkey. Doctor told me if I didn't get the diabetes under control, I would not be here long. Now I have nothing left to take to control the Chrone's Disease. Every part of my body aches and hurts, barely walk, nausea, uncontrollable diaherrea, no energy.
16 Jul 2009
Don't know what dose you were taking but you don't ever want to stop taking prednisone abruptly after any extended period of time. For sure you don't want to stop abruptly after using for a year. You're suffering w/d symptoms basically. You really need to taper down the dose.
I've have used prednisone for years on and off. When I've stopped cold I would suffer horrible pain and cramps in my body, especially my legs. I had lots of symptoms until I learned how to taper down when I would stop taking it. My dose would be from a minimal amount like 5-10mg up to 60mg or more.
You should talk with your dr about you're doing. I promise the dr will tell you the same thing I am saying. That's if he/she want you to stop taking it. What made you decide to stop taking it if I may ask? I know that I hate the side effects and understand you wanting to not take it. Just get with the dr to make sure you're doing the right thing. Hope that helps.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi everyone, thanks so much for the kind responses, I'm feeling a lot better, my kids have been wonderful, as usual, I'm still having ...
8 answers • 2 Nov 2010
Hi There: The last post I discussed that I was on Prednisone for two months due to low platelet counts and that I was going to taper off on my own. I ...
1 answer • 31 Oct 2011
I don't know what to do
2 answers • 28 Mar 2012
I have been on prednisone for two months. My face and neck are all swollen . Will this go away when?
... I eventually get off the prednisone? I feel awful!
2 answers • 18 Apr 2013
I got that flu/cold thing in Dec., & when stopped coughing, my chest & throat became very tight. Dr. Rx'd inhalers & Claritin D, but ...
1 answer • 14 Jan 2015